Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have atrial flutter after taking Tikosyn. Does exercising have an effect?

Hi is there an exercise effect when taking Tikosyn.. My induction QTc was ~508 ms. After one month on the medicine, I have reverted to atrial flutter and my QTc is ~450 ms. Initially I felt better having a normal heartbeat, and started exercising again. Could that have increased the elimination of Tikosyn from my system?
Mon, 11 Nov 2013
Report Abuse
Cardiologist 's  Response
Hi,

I read your query and would like to say that exercising has little or no effect on the elimination of tikosyn.

I strongly suggest that you youse very carefully this drug and always keep in touch with your cardiologist to avoid unnecessary complication (including ventricular arrhythmia and death)

Dr. Benard
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 69 y/o f who started on Metoprolol 25 mg 2xday on April 24 after an episode of atrial flutter. Since starting on Metoprolol my toes and...

Recent questions on  Cardiac arrhythmia

doctor1 MD

Hi,I am a 20 year old female who had one episode (for the first time) of supraventricular tachycardia. Afterwards, I've been normal. However, I...

doctor1 MD

my mother is 74 years old. for the last six months she is suffering from knee pain, burning sensation in the stomach weight loss, palpitations,...

doctor1 MD

I took three pills of diflucan for jock rash that has been persistent. I completed dosage Sunday 5 days ago. For the last 2 days I have felt...

doctor1 MD

I suffer from vertigo, which comes in attacks from 30 seconds to full days. MRI shows nothing and my doctors do not know what to do? I have asthma,...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And...